International Journal of Mathematics and Mathematical Sciences
Volume 22 (1999), Issue 3, Pages 649-654

Some applications of a differential subordination

Yong Chan Kim1 and H. M. Srivastava2

1Department of Mathematics, College of Education, Yeungnam University, 214-1 Daedong, Gyongsan 712-749, Korea
2Department of Mathematics and Statistics, University of Victoria, British Columbia, Victoria V8W 3P4, Canada

Received 14 January 1998

Copyright © 1999 Yong Chan Kim and H. M. Srivastava. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


A number of interesting criteria were given by earlier workers for a normalized analytic function to be in the familiar class 𝔖* of starlike functions. The main object of the present paper is to extend and improve each of these earlier results. An application associated with an integral operator 𝔉c(c>1) is also considered.